Sharp Power Mean Bounds for Sándor Mean
Yu-Ming Chu,
Zhen-Hang Yang and
Li-Min Wu
Abstract and Applied Analysis, 2015, vol. 2015, 1-5
Abstract:
We prove that the double inequality holds for all with if and only if and …, where and are the Sándor and th power means of and , respectively.
Date: 2015
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2015/172867.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2015/172867.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:172867
DOI: 10.1155/2015/172867
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().